MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC INTERACTIVE HEALING COLLAR; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC INTERACTIVE HEALING COLLAR; DENTAL IMPLANT
Model Number 6530-13
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/11/2019
Type of Reportable Event Malfunction
Event or Problem Description
Per complaint (b)(4), wrong product was packaged due to labeling issue.
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.Updated section section a1 and b4 for report submission date and b6 to report device evaluation results and section b7.Updated g1-g2 for follow-up report submitter, g4 for awareness date and g7 for report type and follow-up number.Updated h2 for follow-up type, h3 for device evaluation status and h6 method, result and conclusion codes.Section a - no patient involvement.Section d6 - d7 - not applicable.

Brand Name
INTERACTIVE HEALING COLLAR
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key9297020
Report Number3001617766-2019-04975
Device Sequence Number11352908
Product Code NHA
UDI-Device Identifier10841307109846
UDI-Public10841307109846
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K130572
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 05/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/20/2024
Device Model Number6530-13
Device Catalogue Number6530-13
Device Lot Number131875
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2019
Initial Date Received by Manufacturer 10/11/2019
Supplement Date Received by Manufacturer01/13/2020
Initial Report FDA Received Date11/08/2019
Supplement Report FDA Received Date05/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;